# SDR AALA20060334

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC61E10SL3PN
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BNA - NOSE GEAR RED GEAR UNSAFE LIGHT ILLUMINATED ON SHORT FINAL.  AIRCRAFT DID FLY BY TO VERIFY GEAR DOWN.  NOSE GEAR INDICATION PIN FULLY EXTENDED.  HORN AND LIGHT ON THROUGHOUT TAXI TO GATE.  REPLACED CONNECTOR ON GEAR DOWNLOCK SENSOR AND PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
